# SDR NACA2024071700005

- Difficulty date: July 17, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NRC CA1559/473 CORRECTIVE ACTION REMOVE WING TIP SKIN FOUND CORROSION AT RH WING CLOSURE RIB ASSY LOWER HORIZONTAL FLANGE WBL560. REPAIRE CORROSION IAW EO 737-57-0045
